# SDR DL73K010303

- Difficulty date: February 21, 2001
- Submitted: February 23, 2001
- Operation: Air carrier
- Aircraft: N313DL
- Make and model: Boeing 737232
- Aircraft serial: 23085
- Aircraft time: 49,373 hours, 38,724 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FUSELAGE SKIN WAS FOUND WITH A 3 INCH CRACK AT FS 520 NEAR STRINGER 16L.  THE CRACK WAS REMOVED WITH A CUTOUT AND      REPAIRED WITH AN EXTERNAL ALUMINUM DOUBLER PER B737 SRM 53-30-3 AND ER/A 380104-14.
